# SDR DXTA2020102004243

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20809
- Aircraft time: 1,171 hours, 675 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Condition: Failed
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 10000 FT RED RT ENGINE OIL PRESS LOW CAS MESSAGE DISPLAYED.  WE DID THE APPROPRIATE QRH PROCEDURE AND SHUT THE ENGINE DOWN.  CORRECTIVE ACTION: PERFORMED HONEYWELL SIL D204801000001 REV 1 DATED 12 JAN 2018 AND FOUND ENGINE OIL PUMP FAILED.  REMOVED ENGINE OIL PUMP P/N 3038704-6 S/N 18-162407-00789.  INSTALLED OVERHAULED PUMP DETAILED ABOVE.  OPERATIONS CHECKS AND LEAK CHECKS GOOD AT THIS TIME INSTALLED P/N 3038704-6 S/N 14-162407-00421.
